# SDR AALA202007109015

- Difficulty date: July 7, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 62,903 hours, 23,843 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Unit
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL FLAPS LOCKED - ALIGNMENT FAULT OCCURRED ON TAKEOFF AT APPROXIMATELY 30 KNOTS AND THE CREW ABORTED THE TAKEOFF. FOUND THE LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT INCORRECTLY INSTALLED AND INSTALLED IT CORRECTLY PER AMM 27-51-44. (AALA202007109013) IN ADDITION REPLACED THE INSTRUMENTATION POSITION PICK-OFF UNIT (IPPU 3CN) PER AMM 2755-11.(AALA202007109015) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
